Pseudoephedrine Hcl 30
20 Topics FoundMy wife gave my 11 y.o. son a Mucinex DM tablet withj 60 mg pseudoephedrine HCL. I was not aware of this and gave him 2 tsp of Children's Sudafed, which has an additional 30 mg. Should we be worried about the total of 90 mg's? ## Is he okay? Did he show any signs of ill effects? That is a high dosage for a child his age, the usual dosage for children 6 to 11 is just 30mgs every 6 hours, to a maximum of 4 doses in 24 hours. Learn more Pseudoephedrine details here.
small red pill with 44-112 stamped on pill; P53325 on foil packaging What is this? Thank you. ## Based on the description provided, I found your red pill to be Pseudoephedrine HCL (30 mg). I can also confirm that it is manufactured by LNK International. Pseudoephedrine is the generic name for Sudogest, and is commonly used as a decongestant. For more information about Pseudoephedrine, please refer to the link below... If you have any more questions or concerns, please post back and I will be happy to help you.
White round pill one side T-M other side SCORE LINE , WHAT IS THIS????? ## Hi Saku, I don't know if this is your pill, but from what I could gather, a company by the name of T&M Distributors reportedly makes a white round 30mg Pseudoephedrine HCL tablet with the letters T & M on one side and cross scored on the other. It also carries a National Drug Code of 99999000256. The imprint seems so similar to your description that I wonder if it would be a good idea to contact T&M Distributors directly in order to find out if they played any role in making your tablet as well. Whereabouts did you find it? Hope this helps!
I found these long green pills marked with "mstsm 500". Would like to know what they are? ## Hi Melissa, The oblong green pill marked with "MSTSM" on one side and "500" on the other side, is identified as a Tylenol Sinus medication, containing Acetaminophen (500mg) + Pseudoephedrine HCl (30 mg). For verification, the manufacturer is listed as McNeil Consumer Healthcare; a company known for their OTC medications. This medication is used to provide relief from symptoms such as sinus congestion and headache pain. I hope this info helps! ## I am taking taynalon mstsm 500 what is in them because they are not helping my head & or my chest? ## I went to a clinic so they gave me proxymax so I want to know what are they for? ## I am very upset as I found three MSTSM c...
I have been taking ornex maximum strength for years for migraine headaches and sinus headaches. It has worked so well!! Now I can't find anyone who still sells them. Does anyone know if they are discontinued or where I can buy them?? ## Have you tried searching for the main active ingredients in Ornex maximum strength? I found that they are Acetaminophen 500mg + Pseudoephedrine HCL 30mg. I think you'll be happy to know that both of these ingredients can be found over-the-counter at pretty much any pharmacy or drug store. If you can't find Ornex there, then it's not guaranteed that you find these two drugs in the same dosage as Ornex, but at least you can still have access to them when needed. I hope this helps! ## I know Ornex is the only thing over the counter that woul...
oval,white,ETHEX,208 ## This is an decongestant, used to treat colds. ## I was prescribed this pill along with Nasonex to help symptoms of congestion and sinus pressure with a heavy cold. My doctor told me it contains 'prescription strength Sudafed' (I assume that means it contains Pseudoephedrine HCl, but I don't know how much), plus an expectorant, that it should be safe to take while nursing but it may reduce milk supply temporarily - supplies should return normal after stopping the pills. I took one, and it did help the congestion, but no more than regular Sudafed (most Sudafed formulations contain 30mg Pseudoephedrine HCl).
a yellow pill with imprint 44-342 ## I use professional subscription databases so that I can ensure I provide users here with the most up to date and accurate information possible, therefore, I cannot post an image due to copyright reasons. However, I can tell you that this tablet is an over the counter item, it contains Acetaminophen 500mgs, Chlorphenaramine 2mgs and Pseudoephedrine 30mgs, a store brand or generic OTC cold remedy. ## Prior to Pseudoephedrine becomeing a sign for drug I was getting these pills at Costco for a reasonable price. After the sign for requirement I switched to Walmart equate Allergy Muti-symptom pills 44-455. Acetaminophen 325 mg, Chlorpheniraamine 2 mg & Phenylephrine HCL 5mg I have noted that with these pills I now have a low level humming in my ears th...
white with 44575 on it ## I cannot find a listing for this exact pill, but that is because pills marked with a 44, followed by 3 additional numbers are over the counter products. There are sold in several countries as the generic or store brands of common over the counter items. OTC items are not required to log their imprints with the FDA, like prescription medications are. Does anyone recognize this? ## I have these pills. They are CVS brand Cold and Sinus made by LNK International. Acetaminophen-325mg, Dextromethorphan HBr-15mg, Guaifenesin-200mg, and Pseudoephedrine HCl-30mg. ## Correct, CVS, Mtd. by LNK International, Inc. Hauppauge,NY, 11788, Lot No. P58436. Pill Number 44 575, other side of pill blank. Acetaminophen 325mg Dextromethorphan HBr 15 mg Guaifenesin 200 mg Pseuoephedri...
WHITE CAPSUL ## I can't find a listing for this, can I ask where you found it? Does anyone else know what this is? ## Some research has indicated that this is an over-the-counter cold remedy which contains Acetaminophen 325 mg + Chlorpheniramine Maleate 2 mg + Phenylephrine HCl 5 mg. It could be generic for Tylenol Allergy Multi-Symptom. I've heard of it being marketed by Walmart as Equate Allergy Multi-Symptom. The above ingredients combines a pain reliever, antihistamine, and decongestant respectively. ## From what I was able to gather it's by WalMart as Equate Allergy Multi-Symptom, a generic form of Tylenol Allergy Multi-Symptom. The active ingredients are: Acetaminophen 500 mg, Chlorpheniramine maleate 2 mg, and Pseudoephedrine HCl 30 mg. To learn more click on the link...
Fexofenadine Hcl and Pseudoephedrine Hci Oral Tablet, Extended Release by The Kroger Co. ## Markings: R;195 ## Shape: Round ## Color: White ## Package Codes: 30142-447-14 ## Active Ingredients: Fexofenadine Hydrochloride + Pseudoephedrine Hydrochloride
Fexofenadine Hcl and Pseudoephedrine Hci Oral Tablet, Extended Release by The Kroger Co. ## Markings: R;195 ## Shape: Capsule ## Color: White ## Package Codes: 30142-611-14 ## Active Ingredients: Fexofenadine Hydrochloride + Pseudoephedrine Hydrochloride
Guaifenesin and Pseudoephedrine Hcl Oral Tablet, Extended Release by Kroger Company ## Package Codes: 30142-137-12, 30142-137-17 ## Active Ingredients: Guaifenesin + Pseudoephedrine Hydrochloride
Pseudoephedrine Hcl 30 mg Oral Tablet, Film Coated by Major Pharmaceuticals ## Markings: 44;112 ## Shape: Round ## Color: Red ## Package Codes: 0904-6990-61 ## Active Ingredients: Pseudoephedrine Hydrochloride
Pseudoephedrine Hcl 30 mg Oral Tablet, Film Coated by L.n.k. International, Inc. ## Markings: 44;112 ## Shape: Round ## Color: Red ## Package Codes: 50844-211-14 ## Active Ingredients: Pseudoephedrine Hydrochloride
Rescon Jr (Dexchlorpheniramine Maleate 1 mg / Pseudoephedrine Hcl 30 mg) Oral Tablet, Reformulated Apr 2012 by Capellon Pharmaceuticals, LLC ## Markings: RESJR11 ## Shape: Oval ## Package Codes: 64543-086-02, 64543-086-90
Tusnel Caps (Dextromethorphan Hbr 30 mg / Guaifenesin 400 mg / Pseudoephedrine Hcl 60 mg) Oral Tablet by Llorens Pharmaceuticals International Division ## Markings: TUSNEL ## Shape: Oval ## Color: White ## Package Codes: 54859-801-60 ## Active Ingredients: Dextromethorphan Hydrobromide + Guaifenesin + Pseudoephedrine Hydrochloride
Fexofenadine Hcl and Pseudoephedrine Hci Oral Tablet, Extended Release by Cvs Pharmacy ## Markings: R;195 ## Shape: Round ## Color: White ## Package Codes: 69842-249-20, 69842-249-30 ## Active Ingredients: Fexofenadine Hydrochloride + Pseudoephedrine Hydrochloride
Fexofenadine Hcl and Pseudoephedrine Hci Oral Tablet, Extended Release by Walgreens Company ## Markings: R;195 ## Shape: Round ## Color: White ## Package Codes: 0363-1606-20, 0363-1606-30 ## Active Ingredients: Fexofenadine Hydrochloride + Pseudoephedrine Hydrochloride
Fexofenadine Hcl and Pseudoephedrine Hci Oral Tablet, Extended Release by Wal-mart Stores Inc. ## Markings: R;195 ## Shape: Capsule ## Color: White ## Package Codes: 49035-273-20, 49035-273-30 ## Active Ingredients: Fexofenadine Hydrochloride + Pseudoephedrine Hydrochloride
Aldex Gs Dm (Dextromethorphan Hbr 15 mg / Guaifenesin 190 mg / Pseudoephedrine Hcl 30 mg) Oral Tablet by Pernix Therapeutics, LLC ## Shape: Oval ## Color: White ## Package Codes: 65224-560-01 ## Active Ingredients: Dextromethorphan Hydrobromide + Guaifenesin + Pseudoephedrine Hydrochloride